# SDR SWAA2025071684592

- Difficulty date: June 23, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,470 hours, 14,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT RBL 34.   FABRICATED & MATCH DRILLED REPAIR PARTS PER SRM 57-10-10-2R-5.  INITIAL AREA AND FASTENER HOLES REQUIRE NDT & GVI.;[03] PERFORMED NDT PER BOEING 51-00-00 PART 6. PROCEDURE 16 WITH NO DEFECT NOTED. PERFORMED GVI INSPECTION OF FASTENERS HOLES AND FOUND NO DEFECT.  INSTALLED FASTENERS COMMON TO FUEL TANK PER SRM 51-40-02 & DWG 111A1000.  REMOVED CRACKED PORTION OF ANGLE PER SRM 51-10-02.  INSTALLED REMAINING REPAIR FASTENERS PER SRM 57-0-10-2R-5. C/W RII INSPECTION OF C/A #6;7;AND 8.  VERIFIED DOME SEALED FASTENERS IAW AMM 51-31-00.
